# SDR AALA2019100879029

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 15,349 hours, 5,903 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY SMOKE DETECTOR CAME ON, THEN WENT OUT. NO SMOKE OR PERSON IN LAVATORY. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER MM 26-15-00. NO FAULTS FOUND.
